Alert archive / Louisiana / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 25, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Apr 4, 2014, 8:23 AM CDT for Cameron Parish, Vermilion Parish, Louisiana. It was in force for 67 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 4, 2014, 8:23 AM CDT (13:23 UTC)
- Expired
- Apr 4, 2014, 9:30 AM CDT
- In force
- 67 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
Counties Cameron Parish, LA, Vermilion Parish, LA
The radar
The Lake Charles radar (KLCH), 51 km from the middle of the area, began a volume at 13:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 9:40 AM CDT | TSTM WND GST 51 | 6 Ene Forked Island, LA | MESONET STATION 6 ENE FORKED ISLAND DW4071 REPORTED A 51 MPH WIND GUST |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 4, 3:34 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
| Apr 4, 5:25 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 1.4 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1241 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 513 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.6
The text
As transmitted, in the capitals the NWS used until 2016.
926
WUUS54 KLCH 041323
SVRLCH
LAC023-113-041430-
/O.NEW.KLCH.SV.W.0025.140404T1323Z-140404T1430Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
823 AM CDT FRI APR 4 2014
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CAMERON PARISH IN SOUTHWEST LOUISIANA...
THIS INCLUDES...ROCKEFELLER WILDLIFE RANGE...ROCKEFELLER WILDLIFE
REFUGE...KLONDIKE...GRAND CHENIER...CAMERON...
NORTHWESTERN VERMILION PARISH IN SOUTHWEST LOUISIANA...
THIS INCLUDES...PECAN ISLAND...GUEYDAN...FORKED ISLAND...
* UNTIL 930 AM CDT
* AT 823 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH...FROM 6 MILES NORTH
OF KLONDIKE TO 6 MILES EAST OF CAMERON...MOVING SOUTHEAST AT 35
MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WRIGHT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT
FRIDAY MORNING FOR SOUTHWESTERN LOUISIANA. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 100 PM CDT FRIDAY AFTERNOON FOR
SOUTHWESTERN LOUISIANA.
&&
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.
LAT...LON 2960 9272 2970 9295 2975 9311 2977 9323
2977 9331 2979 9333 3004 9279 3004 9271
3009 9263 2994 9211 2956 9253
TIME...MOT...LOC 1323Z 333DEG 29KT 3008 9258 2975 9319
$$
273 follow-up statements
657
WWUS54 KLCH 041336
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
836 AM CDT FRI APR 4 2014
LAC023-113-041430-
/O.CON.KLCH.SV.W.0025.000000T0000Z-140404T1430Z/
VERMILION LA-CAMERON LA-
836 AM CDT FRI APR 4 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT
FOR EASTERN CAMERON AND NORTHWESTERN VERMILION PARISHES...
AT 832 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS ON RADAR CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GUEYDAN TO GRAND CHENIER..MOVING SOUTHEAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WRIGHT...FLORENCE LANDING...ROCKEFELLER WILDLIFE RANGE...ROCKEFELLER
WILDLIFE REFUGE...FORKED ISLAND AND PECAN ISLAND
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT
FRIDAY MORNING FOR SOUTHWESTERN LOUISIANA. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 100 PM CDT FRIDAY AFTERNOON FOR
SOUTHWESTERN LOUISIANA.
&&
LAT...LON 2960 9272 2970 9295 2977 9323 3004 9279
3004 9271 3009 9263 2994 9211 2956 9253
TIME...MOT...LOC 1336Z 333DEG 29KT 3001 9255 2974 9299
$$
BRAZZELL949
WWUS54 KLCH 041358
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
858 AM CDT FRI APR 4 2014
LAC023-113-041430-
/O.CON.KLCH.SV.W.0025.000000T0000Z-140404T1430Z/
VERMILION LA-CAMERON LA-
858 AM CDT FRI APR 4 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT
FOR SOUTHEASTERN CAMERON AND VERMILION PARISHES...
AT 856 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS ON RADAR CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WRIGHT TO 10 MILES SOUTHWEST OF ROCKEFELLER WILDLIFE
RANGE..MOVING SOUTHEAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FORKED
ISLAND AND PECAN ISLAND
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT
FRIDAY MORNING FOR SOUTHWEST LOUISIANA. A SEVERE THUNDERSTORM WATCH
ALSO REMAINS IN EFFECT UNTIL 100 PM CDT FRIDAY AFTERNOON FOR
SOUTHWESTERN LOUISIANA.
&&
LAT...LON 2960 9272 2970 9295 3006 9253 2994 9211
2956 9253
TIME...MOT...LOC 1358Z 333DEG 29KT 2996 9236 2958 9290
$$
BRAZZELL718
WWUS54 KLCH 041405
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
905 AM CDT FRI APR 4 2014
LAC023-113-041430-
/O.CON.KLCH.SV.W.0025.000000T0000Z-140404T1430Z/
VERMILION LA-CAMERON LA-
905 AM CDT FRI APR 4 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT
FOR SOUTHEASTERN CAMERON AND VERMILION PARISHES...
AT 901 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS ON RADAR CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WRIGHT TO 11 MILES SOUTHWEST OF ROCKEFELLER WILDLIFE
RANGE..MOVING SOUTHEAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FORKED
ISLAND AND PECAN ISLAND
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT
FRIDAY MORNING FOR SOUTHWEST LOUISIANA. A SEVERE THUNDERSTORM WATCH
ALSO REMAINS IN EFFECT UNTIL 100 PM CDT FRIDAY AFTERNOON FOR
SOUTHWESTERN LOUISIANA.
&&
LAT...LON 2960 9272 2968 9289 3006 9253 2994 9211
2956 9253
TIME...MOT...LOC 1405Z 333DEG 29KT 2997 9237 2953 9287
$$
BRAZZELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 7:39 AM CDT, 44 minutes earlier.
Area forecast discussion, Apr 4, 7:39 AM CDT, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 739 AM CDT FRI APR 4 2014 .UPDATE... UPDATED ZONES TO REMOVE TEXAS FROM SEVERE THUNDERSTORM WATCH 60. RDEAL && .PREV DISCUSSION... /ISSUED 548 AM CDT FRI APR 4 2014/ DISCUSSION... SHRA/TSRA HAVE INCREASED IN INTENSITY/AREAL COVERAGE AS THE FRONT CONTINUES TO MOVE SE...NOW JUST ENTERING THE LAKES REGION OF INLAND SE TX. WITH AMPLE INSTABILITY AHEAD OF THE FRONT AND LATEST MODEL TRENDS SHOWING A BOWING FEATURE OF THIS LINE IN THE NEXT FEW HOURS HAVE PROMPTED SPC TO ISSUE AN ADDITIONAL SVR WATCH #62 FOR THE REMAINDER OF C AND SC LA. UPDATES ALREADY OUT. DML PREV DISCUSSION... /ISSUED 345 AM CDT FRI APR 4 2014/ DISCUSSION... CURRENT SFC ANALYSIS SHOWS THE COLD FRONT FINALLY MAKING PROGRESS ACROSS NE TX...WITH SHRA/TSRA BEGINNING TO FILL IN ALONG AND AHEAD OF IT. TEMPS HOLDING IN THE LOWER 70S AHEAD OF IT. FOR THE FORECAST TODAY...FRONT WILL CONTINUE SE...ALONG WITH SHRA/TSRA ENHANCEMENT AS IT MOVES THRU SE TX/C AND S LA. STILL UNDER A SLIGHT RISK FOR SVR TSRA THRU DAYBREAK...WITH DECENT INSTABILITY AHEAD OF IT. SPC NOW ISSUING A SVR WATCH 60 FOR SE TX AND PORTIONS OF SW AND C LA THRU 11 AM. OTHERWISE...HEALTHY POPS FOR THE REMAINDER OF THE MORNING...BEGINNING TO TAPER OFF THIS AFTERNOON AS THE FRONT MOVES FURTHER INTO THE GULF WITH COOLER AND SLIGHTLY DRIER AIR FILTERS BEHIND IT. WITH THE FRONT BECOMING STATIONARY ACROSS THE COASTAL WATERS .OVER-RUNNING SHRA/TSRA WILL CONTINUE OFFSHORE...WITH SKIES NOT EXPECTED TO CLEAR ACROSS OUR REGION. THE WIND PATTERN ALOFT REMAINING FROM THE WSW WILL KEEP THE DOOR OPEN FOR THE NEXT SIGNIFICANT DISTURBANCE TO BRING ANOTHER GOOD CHANCE OF SHRA/TSRA FOR SAT AFTERNOON INTO LATE SUN AS A FRONTAL WAVE/LOW DEVELOPS SAT NIGHT AND MOVES NE SUN. FOLLOWING THE EXIT OF THIS SYSTEM WILL BE THE END OF THE PRECIP AND SEASONABLE TEMPS FOR MON. MINOR SHORTWAVE MAY GENERATE A SLIGHT CHANCE OF SHRA FOR TUE...WITH NO PRECIP EXPECTED FOR WED AND THU. MARINE... CHANCES FOR SHOWERS AND THUNDERSTORMS WILL INCREASE THIS MORNING INTO THE AFTERNOON AS A THE FRONT MOVES INTO THE AREA...AND LINGER INTO FRIDAY AS THE FRONT MOVES INTO AND THEN STALLS OVER THE COASTAL WATERS. INCREASED CHANCES OF SHOWERS AND THUNDERSTORMS WILL COME FOR THE WEEKEND AS ANOTHER UPPER LEVEL DISTURBANCE AND SURFACE LOW AFFECTS THE COASTAL WATERS. && .PRELIMINARY POINT TEMPS/POPS... KLCH 78 56 67 56 73 / 70 10 60 70 70 KBPT 77 56 66 58 71 / 70 10 60 70 70 KAEX 76 51 67 53 67 / 70 10 60 70 70 KLFT 81 57 68 57 75 / 70 20 60 70 70 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. && FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.LAKECHARLES.GOV WWW.TWITTER.COM/NWSLAKECHARLES WWW.YOUTUBE.COM/NWSLAKECHARLES &&
Hazardous weather outlook, Apr 4, 4:15 AM CDT, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 415 AM CDT FRI APR 4 2014 GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-052>055- 073-074-TXZ180-201-215-216-259>262-051100- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE- ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE- UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN- WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE- NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 415 AM CDT FRI APR 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS ALONG AND AHEAD OF A COLD FRONT WILL AFFECT THE REGION THIS MORNING INTO THE AFTERNOON HOURS...GRADUALLY ENDING FROM NORTHWEST TO SOUTHEAST THIS EVENING. A FEW OF THESE STORMS COULD BE SEVERE WILL DAMAGING WINDS AND HAIL THE MAIN WEATHER THREAT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ANOTHER UPPER LEVEL STORM SYSTEM WILL INDUCE A FRONTAL WAVE OR LOW AND INCREASE THE CHANCES OF SHOWERS AND THUNDERSTORMS OVER THE WEEKEND...ENDING BY SUNDAY NIGHT OR EARLY MONDAY MORNING AS THE DISTURBANCE MOVES EAST. A SLIGHT CHANCE OF SHOWERS IS POSSIBLE ON TUESDAY...WITH NO PRECIPITATION EXPECTED WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING.
In the hours before
Special weather statement, Apr 4, 7:46 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
746 AM CDT FRI APR 4 2014
LAZ028-029-041345-
RAPIDES LA-AVOYELLES LA-
746 AM CDT FRI APR 4 2014
...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES AND AVOYELLES PARISHES
UNTIL 845 AM CDT...
AT 744 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS FROM 17 MILES NORTHEAST OF BORDELONVILLE
TO BUNKIE...MOVING EAST AT 40 MPH.
THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...
EVERGREEN...COTTONPORT...MOREAUVILLE...HAMBURG...PLAUCHEVILLE AND BIG
BEND.
THE PRIMARY THREATS FROM THESE STORMS ARE CONTINUOUS LIGHTNING AND
WIND GUSTS 35 TO 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.
LAT...LON 3133 9207 3135 9203 3132 9200 3129 9201
3123 9199 3130 9191 3123 9179 3121 9170
3119 9167 3114 9171 3105 9171 3098 9180
3089 9179 3085 9182 3085 9223 3096 9228
3100 9238 3138 9210Special weather statement, Apr 4, 7:59 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
759 AM CDT FRI APR 4 2014
LAZ041>043-052-073-074-041330-
ACADIA LA-CALCASIEU LA-JEFFERSON DAVIS LA-VERMILION LA-
WEST CAMERON LA-EAST CAMERON LA-
759 AM CDT FRI APR 4 2014
...SIGNIFICANT WEATHER ADVISORY FOR ACADIA...CALCASIEU...JEFFERSON
DAVIS...VERMILION AND CAMERON PARISHES UNTIL 830 AM CDT...
AT 755 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM ALONG A LINE EXTENDING FROM 2 MILES SOUTHEAST OF
HOLMWOOD TO 4 MILES SOUTHWEST OF HEBERTS MARINA...MOVING EAST AT 35
MPH.
THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...BELL
CITY...SWEET LAKE...HACKETTS CORNER...HAYES...GIBBSTOWN AND
THORNWELL.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT
FRIDAY MORNING FOR SOUTHWESTERN LOUISIANA. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 100 PM CDT FRIDAY AFTERNOON FOR
SOUTHWESTERN LOUISIANA.
LAT...LON 2986 9325 2993 9325 2995 9327 2995 9333
2988 9334 2989 9346 2997 9334 2995 9328
3000 9328 3016 9303 3016 9249 2982 9295Local storm report, Apr 4, 8:13 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
813 AM CDT FRI APR 4 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM NON-TSTM WND GST 2 WSW DE QUINCY 30.44N 93.47W
04/04/2014 M59 MPH CALCASIEU LA AWOS
AWOS STATION DE QUINCY /5R8/
&&
NWS LAKE CHARLES LA
IRIS SYSTEMLocal storm report, Apr 4, 8:17 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
817 AM CDT FRI APR 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM TSTM WND GST 2 WSW DE QUINCY 30.44N 93.47W
04/04/2014 M59 MPH CALCASIEU LA AWOS
AWOS K5R8 IN DEQUINCY MEASURED A 59 MPH WIND GUST.
&&
RDEALLocal storm report, Apr 4, 8:20 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
820 AM CDT FRI APR 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM TSTM WND DMG 1 N WILDWOOD 30.53N 94.44W
04/04/2014 TYLER TX EMERGENCY MNGR
REPORT FROM EMERGENCY MANAGER OF TREES SNAPPED ON
WILDWOOD GOLF COURSE.
&&
RDEALLocal storm report, Apr 4, 8:21 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
821 AM CDT FRI APR 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM TSTM WND DMG 1 E HILLISTER 30.67N 94.36W
04/04/2014 TYLER TX EMERGENCY MNGR
REPORT FROM EMERGENCY MANAGER OF NUMEROUS TREES AND POWER
LINES DOWN.
&&
RDEALThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 4:33 AM CDT | Severe Thunderstorm Warning | LCH | Vernon | 57 min |
| Apr 4, 5:29 AM CDT | Severe Thunderstorm Warning | LCH | Rapides, Vernon | 61 min |
| Apr 4, 5:55 AM CDT | Severe Thunderstorm Warning | LCH | Avoyelles, Rapides | 65 min |
| Apr 4, 6:13 AM CDT | Severe Thunderstorm Warning | LCH | Rapides, Vernon | 62 min |
| Apr 4, 6:27 AM CDT | Special Weather Statement | LCH | Allen, Beauregard | 63 min |
| Apr 4, 6:52 AM CDT | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Calcasieu, Jefferson Davis, Rapides, Vernon | 68 min |
| Apr 4, 7:06 AM CDT | Special Weather Statement | LCH | Avoyelles | 39 min |
| Apr 4, 7:09 AM CDT | Tornado Warning | LCH | Evangeline, Rapides | 36 min |
| Apr 4, 7:16 AM CDT | Tornado Warning | LCH | Beauregard | 29 min |
| Apr 4, 7:46 AM CDT | Special Weather Statement | LCH | Avoyelles | 59 min |
| Apr 4, 7:49 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Allen, Evangeline, Jefferson Davis, Lafayette, Saint Landry and 1 more | 71 min |
| Apr 4, 8:13 AM CDT | Special Marine Warning | LCH | 92 min | |
| Apr 4, 8:51 AM CDT | Special Weather Statement | LCH | Saint Landry | 54 min |
| Apr 4, 8:56 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Iberia, Lafayette, Saint Martin, Vermilion | 34 min |
| Apr 4, 9:29 AM CDT | Severe Thunderstorm Warning | LCH | Iberia, Lafayette, Saint Martin, Vermilion | 61 min |
| Apr 4, 9:34 AM CDT | Special Marine Warning | LCH | 86 min | |
| Apr 4, 10:16 AM CDT | Special Weather Statement | LCH | Saint Martin, St. Mary, Vermilion | 59 min |
| Apr 4, 11:30 AM CDT | Special Marine Warning | LCH | 45 min | |
| Apr 4, 11:31 AM CDT | Special Weather Statement | LCH | St. Mary | 44 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.